Home
HEALTH CENTERS
Message Boards Health Guide Join for Free User Blogs Board Index
Search
 



View Full Version : Worst w/d I have ever experienced








 

herbal
12-27-2004, 03:13 PM
(Tramadol w/d)

All day I have felt dizzy, on the edge, and depressed. I feel like going insane and I'm not kidding.
I took 50mg about 5 minutes ago hoping it will help with the w/d a little bit. I have never felt so nervous, scared or crazy in my entire life. My heart is beating faster than usual.
I have gone through slight tramadol w/d in the past, butnothing like this.

WHat should i do?

Sponsor
 



herbal
12-27-2004, 04:08 PM
That 50mg I took is helping a lot. But I'm tempted to take another. Now I know what you all meant when tapering is hard.

I feel a lot better, but my heart is still racing, and I still want to jump out of my skin, but just a little tiny bit compared to earlier.

I'm going to get on the treadmil for awhile, then get in the tanning bed and see if that helps.

Jenetti
12-28-2004, 09:15 PM
That 50mg I took is helping a lot. But I'm tempted to take another. Now I know what you all meant when tapering is hard.

I feel a lot better, but my heart is still racing, and I still want to jump out of my skin, but just a little tiny bit compared to earlier.

I'm going to get on the treadmil for awhile, then get in the tanning bed and see if that helps.

Hey herbal,
give us an update hon, hope you are doing better today than yesterday. Please hang in there.
Jen

lisaaahubb
12-29-2004, 02:29 AM
Yeah, how are you feeling, Herbal???
You just keep on trying and pushing forward no matter how discouraging it may seem....
Update us when you can.
luv,
LISA

herbal
12-29-2004, 03:58 PM
Woke up this morning with no w/d.
I'm doing a lot better.

But my heart keeps beating weird (fluttering) and it's definantly beating a lot harder than it should be. This is causing a lot of anxiety for me, which in turn makes me want to take tramadol to ease the anxiety. But I'm being strong.

herbal
12-29-2004, 04:40 PM
*Slaps self in face*

I went into a full-blown panic attack, so I went running to the tramadol I have left and took 100mg of it. I feel so much better now. Of course, I'm high off of it!
I feel so guilty and terrible.
Tomorrow I'm taking a step of recovery I've been fearing . I'm calling my therapist and I'm going to tell him the whole story.

DaveB01
12-31-2004, 01:19 AM
You'll be Ok, tramadol withdrawl is not that bad (relatively speaking), but get to your doctor/psychiatrist because he will give you anti anxiety medicine which will help you ALOT. Sleeping medicine like ambiem can also help get through the first few days.

goddessgrl65
12-31-2004, 04:44 AM
Herbal-
Checking in w/ you-hope you are feeling better-
Did you speak to your therapist?
I really believe you are dealing w/ something similar to myself-acute anxiety-panic disorder-and perhaps..anti-anxiety meds would be more helpful to you than the tramadol-i sense you are seeking relief-from anxiety??
ggrl.. :angel:

herbal
12-31-2004, 10:59 AM
I took my last two (100mg) yesterday. I barely noticed any effects, when the day before I noticed them a lot. So I'm out now, and I'm not going to try and get some from my doc until next week sometime. I am smoking marijuana, though. And it is helping my tramadol cravings and my anxiety.

I'm going to try and come up with some money and try to buy some hydrocodone somewhere. How pitiful. Anyone ever went this far to spending money on the drug on the street? I would buy some tramadol, but I doubt anyone has that to sell.

DaveB01
12-31-2004, 03:57 PM
I used to get all sorts of pills from the streets, and when I couldn't find any I bought heroin but listen... you think you had withrawl from tramadol???? If you get hooked on hydro or oxy and try to come off you will be in a whole new pain. Very few people experience much w/d from tramadol, so it is concerning that you have, I'd bet it's more in your mind than body. BUT, I would strongly suggest you get more tramadol before you try any true opiate, it simply has WAY less side effects. There are even studies which suggest tramadol may have a positive effect on anxiety/deppression. Look them up but be careful, once when I tried to get off heroin I took 10 tramadol in 2 hours and immediately had a siezure at work! It probably saved my life cause after that was when I went to rehab :)

palli45
12-31-2004, 05:36 PM
tramadol is a very serious medication that as herbal knows can change your entire life.the seizure risk is unreal.....and as i have said before...ultram has left my son with episodes of not being able to move or speak for hours at a time.it affects the seritone of the brain.he will never be the same from this non addictive medication...it is highly addictive..i know of 10 overdoses right here in this little town in 7 weeks....yet i can not make people understand what it is doing to their lives.this is such a horrible thing to sit and watch..i thank god my son is drug free today.....he will pay the price of tramadol the rest of his life

Justin1977
12-31-2004, 06:45 PM
I used to get all sorts of pills from the streets, and when I couldn't find any I bought heroin but listen... you think you had withrawl from tramadol???? If you get hooked on hydro or oxy and try to come off you will be in a whole new pain. Very few people experience much w/d from tramadol, so it is concerning that you have, I'd bet it's more in your mind than body. BUT, I would strongly suggest you get more tramadol before you try any true opiate, it simply has WAY less side effects. There are even studies which suggest tramadol may have a positive effect on anxiety/deppression. Look them up but be careful, once when I tried to get off heroin I took 10 tramadol in 2 hours and immediately had a siezure at work! It probably saved my life cause after that was when I went to rehab :)

I disagree with this comment. Different drugs affect people differently. Some people might have worse withdrawal coming off ultram than hydro or oxy. What applies to you doesnt necessarily apply to anyone else cuz your chemistry is unique from anyone else. You even said that you had a seizure after taking tramadol so you know firsthand how bad it can be.

lisaaahubb
01-01-2005, 05:55 AM
HAPPY NEW YEAR HERBAL!!!!!!! :wave: :bouncing: :)
Hope you had a safe and happy new year's eve.
luv,
LISA

herbal
01-01-2005, 08:00 AM
Thanks, Lisa for the new years wishses.
Thanks, Dave for the advice on tramadol. I KNOW it has a positive effect on anxiety/depression. It helped that in me SO MUCH.

stockolove
01-04-2005, 01:35 AM
Dear herbal,
Today I started taking Suboxone ..buprenorphine for tramadol withdrawal. I too was having withdrawal from the tramadol I could not get off of it at all. I told my psychiatrist about my problem and she was able to get in touch with a doctor who runs a program that includes suboxone and therapy to help my addiction. I am getting full relief from the suboxone. I have no withdrawals and am only taking 2 mg.. I may even take less tomorrow as I feel this is too strong after I talk with my doctor. Sometimes you can not do this alone. I quit smoking , quit heroin, quit opiate pain medication after having back surgery only to then get addicted to tramadol. For me it seems tramadol has been the hardest to come off of...maybe because it was the last thing I was holding on too for a high. I needed more help than myself. I tried for the last year to come off of it alone. Talk to a doctor about it, don't be afraid to tell them you have a problem ... they are supposed to be there to help you. Ask about Suboxone. I had only 3 negative effects, 2 are already gone. Vomiting (gone), Dizziness(gone) and insominia. Its almost 5 in the morning and I still have all this energy. I was having weirder things happen (like that heart fluttering) from the withdrawal from ultram.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!